# SDR MASA200700349

- Difficulty date: June 23, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 25,042 hours, 18,770 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7218 LAS.  PILOT REPORTED THE EMERGENCY LIGHTS AFT OF ROW 8 WERE INOP.  MX RESECURED THE CONNECTION TO THE FLOOR STRIP, OPS CHECK WAS GOOD.
